MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that: "manta used per ifu.81y/o male.Bmi of 35.Depth location was 6.5+1cm.Mild posterior calcium, but vessel was 8.9mm.Access of rca via u/s.Blood pressure 130mmhg, act 220.Heparin 10000 units and half dose protamine given prior to closure.Pre-dilation of aortic valve with 18fr sheath, then removed and procedure completed with medtronic integrated system.Manta inserted and pulled to 7.5cm and fully deployed post procedure.Bleeding still noted post procedure, but no hematoma.Upon post manta cine, extravasation noted near the manta device.Manual pressure held and we went up and over with balloon.With balloon inflated, bleeding at access site still noted.Balloon inflated to nominal and kept up for 5 minutes.2 covered stents deployed.Strong ooze at access site still noted and held pressure for 30min.Vascular surgeon stated he believed the manta is not the culprit and there is a vessel issue.Bleeding slowed and patient was taken to icu for further manual pressure and observation.Some hours later, bleeding stopped and no noted oozing or hematoma, and rp bleed was ruled out.Patient was stable and on bed rest.Patient was discharged the next day.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The details of the complaint including photos and videos of fluoroscopic imaging were reviewed.A device history record review was performed, and no relevant findings were identified.Based on the information available, the probable cause is likely due to a vessel issue and not manta related.Without the device to evaluate, the root cause could not be conclusively determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "manta used per ifu.81y/o male.Bmi of 35.Depth location was 6.5+1cm.Mild posterior calcium, but vessel was 8.9mm.Access of rca via u/s.Blood pressure 130mmhg, act 220.Heparin 10000units and half dose protamine given prior to closure.Pre-dilation of aortic valve with 18fr sheath, then removed and procedure completed with medtronic integrated system.Manta inserted and pulled to 7.5cm and fully deployed post procedure.Bleeding still noted post procedure, but no hematoma.Upon post manta cine, extravasation noted near the manta device.Manual pressure held and we went up and over with balloon.With balloon inflated, bleeding at access site still noted.Balloon inflated to nominal and kept up for 5 minutes.2 covered stents deployed.Strong ooze at access site still noted and held pressure for 30min.Vascular surgeon stated he believed the manta is not the culprit and there is a vessel issue.Bleeding slowed and patient was taken to icu for further manual pressure and observation.Some hours later, bleeding stopped and no noted oozing or hematoma, and rp bleed was ruled out.Patient was stable and on bed rest.Patient was discharged the next day.".

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22202434
Report Number3010252479-2025-00063
Device Sequence Number17813042
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)240515(17)251115(10)73E2400582(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2025
Device Catalogue Number2115
Device Lot Number73E2400582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age81 YR
Patient SexMale